UMP Institutional Repository

Numerical Solution of Second Order Delay Type Differential equation by Collocation Method via First Boubeker Polynomials

Bilal, Muhammad and Norhayati, Rosli and Ahmad, Iftikhar and Ullah, Safi (2017) Numerical Solution of Second Order Delay Type Differential equation by Collocation Method via First Boubeker Polynomials. Global Journal of Pure and Applied Mathematics, 13 (9). pp. 6571-6582. ISSN 0973-1768

[img]
Preview
PDF
167_53099-GJPAM ok 6571-6582 new1 (2).pdf

Download (108kB) | Preview

Abstract

In this paper a numerical method has been applied to solve second order pantograph differential equations via Boubeker polynomial. To examine the validity and convergence of the proposed method, we presented some test problems of second order Pantograph differential equations. Moreover, results obtained through the proposed technique are in comparison with the reported results and it was found good in agreement.

Item Type: Article
Uncontrolled Keywords: First Boubeker polynomials, Collocation method, Second order Panto-graph equation
Subjects: Q Science > QA Mathematics
Faculty/Division: Faculty of Industrial Sciences And Technology
Depositing User: Dr. Norhayati Rosli
Date Deposited: 31 Oct 2017 02:30
Last Modified: 31 Oct 2017 02:30
URI: http://umpir.ump.edu.my/id/eprint/18651
Download Statistic: View Download Statistics

Actions (login required)

View Item View Item